# SDR IPXA2016012798536

- Difficulty date: January 26, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 13,320 hours, 8,325 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Inoperative
- Location: Brake Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LEVELING AT FL 320 HOT BRAKE ECAM.  BRAKE TEMPS ON ALL 4 TIRES INDICATED 300 AND CLIMBING .  DESCENT TO FL200 TO EXTEND GEAR.  TEMPS CONTINUE TO CLIMB TO 485.  THEN COOLED TO NORMAL TEMPS, EMERGENCY DECLARED UPON LANDING.  FOUND CODE 81 & 82 IN BTCU R&R RELAYS 59 GB & 102 GB ALSO R & R NORMAL BRAKE MASTER VALVE FOR LEFT SIDE IAW MM 32-42-19-0401 IAW TECH WHEN DEBRIEFING CREW THEY SAID IT WAS JUST LT SIDE.  OPS & LEAK CHECKS GOOD.  NO HISTORY.  EFF SOURCE IPC 32-62-08-02L, 60 IPC 32-42-03-08, 60.
